# SDR ASAA11410642

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 61,833 hours, 35,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576891
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STR TIE CLIP ON FRAME STA 500B STR 20R HAS A CRACK.  REPAIRED STRINGER IAW B737 400 SRM 53-00-03 REPAIR 1 FIG 201.
